Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    4
  • views
    3730

Beginning of month 5

AlyMarie

1036 views

First off, I am so sorry that I haven't been on in about 2 months. Last I wrote I was in the middle of month 2 on accutane. What has changed is this... my breakouts continued until the beginning of month 4, as to why I had no reason to update. For month 4 and 5 I was prescribed Absorica, which absorbs better than other accutane brands. I switched to this now because even though It is more expensive, our insurances deductible was going to be spent this year anyways. So might as well get the good stuff! 

Side effects include:
dry skin (I use coconut oil after my shower as moisturizer)
dry eyes (lubricating eye drops "artificial tears")
peeling lips (aquaphor all day everyday)
bloody noses (around once a week, aquaphor helps)
Heel tendon pain after getting up from relaxing
some lower back pain

The dry eyes have been pretty bad lately and I had a stye in my left eye, probably caused by the dryness. After about 3 days I started to feel one start in my right eye. I researched home remedies and I found using coconut oil helps with lubrication, and the antibacterial benefits along with it helping with swelling has totally rid me of both styes within 1 day! I just take my eye makeup off with the oil and then put some by the corner of my eye and let it melt into the eye. This causes blurred vision but I do it at night so it is fine. 

I was pimple free for the majority of moth 4, then about a week ago when I started month 5 I had one larger pimple and a smaller one. These are healed now but I hope those are the last of them! I only have 27 days left of my 5 month treatment (40 mg 2x a day). Im really excited but I am more nervous to stop treatment. I do not want to relapse like last time I took accutane a few years ago. That would lead me with nothing to do about my acne, which is a very scary thought. My mom had bad acne into her 30s when she decided to go on accutane. 

If anyone has questions about the treatment feel free to comment below! 

Attached are pictures, My red marks are acne scars that my derm said will fade eventually. 

Alyssa month 5.JPG

Alyssa month 5 #2.JPG

Alyssa Month 5 #3.JPG



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×